Drug-induced Liver Injuries In Patients With Tuberculosis And Potentials For Their Correction


E.V.Biron, M.B. of Kalinina

One of the most common side effects of antituberculosis drugs (ATD) is hepatotoxicity. The characteristics of the ATDs with the most pronounced negative effect on the liver, in terms of features of their metabolism, the impact on the incidence of drug-induced liver injuries (DILI), predisposing risk factors, and mechanisms of hepatotropic action are presented. A wide range of clinical-morphological variants of DILI caused by ATD, and difficulties in diagnosis and differential diagnosis with liver diseases of different etiology are emphasized. The relevance of use of hepatoprotectors is highlighted. Ademetionin (Heptral) should be considered as one of these drugs, which has pronounced therapeutic effects in liver disease of various origins. Clinical observations that show the high efficiency of Heptral during antituberculosis chemotherapy are presented.

Similar Articles


Бионика Медиа